# SDR DALA2017011100236

- Difficulty date: January 4, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 865 CUSP WEB CORRODED.  REPAIRED IAW SRM 53-00-55 REPAIR 4 FIG 213.
